# SDR CA040213011

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 12,020 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110324
- Condition: Broken
- Location: Elt
- Component: Elt, Artex
- Component part number: 1104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT ANTENNA FOUND BROKEN AT THE BASE OF THE ANTENNA MOUNTING FLANGE (EXTERNAL).
